Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Having menses of less than 2 days and less volume for many years

yes, doctor i am having mense of less duration of less than 2 days and less volume for many years im an unmarried female age26yrs i do suffer from p.m.s. symptoms for long period wid dyssmennhorriia, hair fall and now a days having u.t.i im an occupational therapist by proffession so u can talk to m in medical terms
Asked On : Sun, 9 Jan 2011
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi, Ritika,
What you have is called oligomenorrhea.There are many causes for this which are mostly hormonal.You need to have certain tests to rule out hypothyroidism,PCOS,high prolactin levels,diabetes,etc.I would advise some blood tests and an ultrasound.The hair fall can be related if there are hormonal problems.The uti is mostly not related unless your blood sugar is high.So i would suggest seeing a doctor about those tests.Antibiotics should take care of the UTI.
Answered: Sun, 9 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor